Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: CAREFUSION EXTENSION SET; SET,EXTENSION,INTRAVASCULAR
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
CAREFUSION EXTENSION SET; SET,EXTENSION,INTRAVASCULAR
Model Number
MX9166
Medical Device Problem Code
Fluid/Blood Leak (1250)
Health Effect - Clinical Code
No Consequences Or Impact To Patient (2199)
Date of Event
11/01/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product will be returned.No investigation was performed.
Event or Problem Description
The customer reported that the set leaked from the vent hole on the back of the filter.There was no report of patient harm.
New Search
Submit an Adverse Event Report
Brand Name
EXTENSION SET
Common Device Name
SET,EXTENSION,INTRAVASCULAR
Manufacturer
(Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key
8117361
Report Number
9616066-2018-02364
Device Sequence Number
19224911
Product Code
FPA
UDI-Device Identifier
10885403237652
UDI-Public
10885403237652
Combination Product (Y/N)
N
Initial Reporter State
KY
Initial Reporter Country
US
PMA/510(K) Number
K051499
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
company representative,health
Initial Reporter Occupation
Pharmacist
Type of Report
Initial
Report Date
(Section B)
11/01/2018
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
MX9166
Device Catalogue Number
MX9166
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
11/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1